# SDR AALA202212206613

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-231
- Aircraft serial: 1704
- Aircraft time: 67,512 hours, 25,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ON. MAINTENANCE SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
